Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Benini, Marco and Schenkel, Alexander (2017) Quantum field theories on categories fibered in groupoids. Communications in Mathematical Physics . ISSN 1432-0916 (In Press)

Becker, Christian and Benini, Marco and Schenkel, Alexander and Szabo, Richard J. (2017) Abelian duality on globally hyperbolic spacetimes. Communications in Mathematical Physics, 349 (1). pp. 361-392. ISSN 1432-0916

Benini, Marco and Schenkel, Alexander (2016) Poisson algebras for non-linear field theories in the Cahiers topos. Annales Henri Poincaré . pp. 1-30. ISSN 1424-0661

Benini, Marco and Schenkel, Alexander and Szabo, Richard J. (2015) Homotopy colimits and global observables in Abelian gauge theory. Letters in Mathematical Physics, 105 (9). pp. 1193-1222. ISSN 1573-0530

This list was generated on Wed Aug 23 02:29:07 2017 UTC.